On the semiatomicity for completely right injective semigroups
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 1-10
Printed March 1, 2004
Eunho L. Moon
Myongji University
Abstract : We here consider necessary and sufficient conditions for a completely right injective semigroup $S$ whose lattice $L(S)$ of right congruences on $S$ is semiatomic. These are preceded by a number of results on the characterization of a semigroup $S$ in which every automaton over $S$ is injective(called a completely right injective semigroup)
Keywords : injective $S$-automaton, completely right injective semigroup, semiatomic, essential right congruence
MSC numbers : 20M10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd